# SDR IXXA2024103101

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 82T7119
- Condition: Worn
- Location: Zone 300
- Part time: 90,288 hours, 15,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER TO BODY UPPER BLADE SEAL 313BLX (BANANA FAIRING) HAS WORN EDGE ON LOWER SIDE AND FORWARD SIDE 8 EACH. REPAIRED WITH FAA 8110-3.
